# SDR MASA200700698

- Difficulty date: October 15, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N27172
- Make and model: Cndair CL6002B19
- Aircraft serial: 7172
- Aircraft time: 24,493 hours, 20,894 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359719
- Part serial: 1350
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 11,342 hours, 8,896 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7271 IAD-MYR - CARGO SMOKE WARNING MESSAGE.  THE CREW DEPLANED THE PASSENGERS CONVENTIONALLY, AND BLEW THE FIRE BOTTLES.  MX DETERMINED THAT THERE WAS NEVER ANY SMOKE OR FIRE.  REPLACED BOTH SMOKE DETECTORS, AND FIRE BOTTLES.
